EconPapers    
Economics at your fingertips  
 

On Properties of Meromorphic Solutions of Certain Difference Painlevé III Equations

Shuang-Ting Lan and Zong-Xuan Chen

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We mainly study the exponents of convergence of zeros and poles of difference and divided difference of transcendental meromorphic solutions for certain difference Painlevé III equations.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/208701.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/208701.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:208701

DOI: 10.1155/2014/208701

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:208701